# SDR A6WA200840508

- Difficulty date: May 28, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 23,261 hours, 19,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOOR WEB FS 280 RBL 9.  FLOOR WEB AT FS 280 RBL 0 REPAIRED IAW CRJ 200 REO 601R-53-11-171 REV D SCHEME B.  (A)
